Diffusion in Confined Geometries
Article first published online: 21 NOV 2008
Copyright © 2009 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 10, Issue 1, pages 45–54, January 12, 2009
How to Cite
Burada, P. S., Hänggi, P., Marchesoni, F., Schmid, G. and Talkner, P. (2009), Diffusion in Confined Geometries. ChemPhysChem, 10: 45–54. doi: 10.1002/cphc.200800526
- Issue published online: 7 JAN 2009
- Article first published online: 21 NOV 2008
- Manuscript Received: 11 AUG 2008
- Volkswagen Foundation. Grant Number: I/80424
- Deutsche Forschungsgemeinschaft
- DFG. Grant Numbers: 1517/26-1, 1517/25-2, SFB-486, projects A10 and B13
- German Excellence Initiative
- Alexander von Humboldt Stiftung
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!